Advertisement

Positively curved minimal submanifolds

  • Antonio Ros
  • Paul Verheyen
  • Leopold Verstraelen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1156)

Keywords

Sectional Curvature Space Form Plane Section Complex Projective Space Sasakian Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Abe, A characterization of totally geodesic submanifolds in SNandPNby an inequality, Tôhoku Math. J. 23, 219–244 (1971; Zbl. 245.53053).CrossRefzbMATHGoogle Scholar
  2. [2]
    M. Berger, Sur les variétés d'Einstein compactes, C.R. IIIe Réunion Math. Expression latine, Namur (1965), 35–55.Google Scholar
  3. [3]
    D.E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics 509, Springer-Verlag, Berlin, New York (1976; Zbl. 319.53026).zbMATHGoogle Scholar
  4. [4]
    D.E. Blair & K. Ogiue, Geometry of integral submanifolds of a contact distribution, Illinois J. Math. 19, 269–276 (1975; Zbl. 335.53043).MathSciNetzbMATHGoogle Scholar
  5. [5]
    —, Positively curved integral submanifolds of a contact distribution, Illinois J. Math. 19, 628–631 (1975; Zbl. 317.53049).MathSciNetzbMATHGoogle Scholar
  6. [6]
    E. Calabi, Isometric imbedding of complex manifolds, Ann. of Math. 58, 1–23 (1953; Zbl. 51,131).MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    B.Y. Chen & C.S. Houh, Totally real submanifolds of a quaternion projective space, Ann. Math. Pura Appl. CXX, 185–199 (1979; Zbl. 413.53031).MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    B.Y. Chen & K. Ogiue, On totally real submanifolds, Trans. Amer. Math. Soc. 193, 257–266 (1974; Zbl. 286.53019).MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    S.S. Chern, M. do Carmo & S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, Functional analysis and related fields (Proc. Conf. for M. Stone, Univ. Chicago, Chicago, III., 1968), Springer-Verlag, Berlin-New York, 59–75 (1970; Zbl. 216,440).Google Scholar
  10. [10]
    T. Frankel, Manifolds with positive curvature, Pacific J. Math. 11, 165–174 (1961; Zbl. 107,390).MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    S.I. Goldberg & S. Kobayashi, On holomorphic bisectional curvature, J. Differential Geometry 1, 225–233 (1967; Zbl. 169,532).MathSciNetzbMATHGoogle Scholar
  12. [12]
    P.A. Griffiths, Hermitian differential geometry, Chern classes and positive vector bundles, Global Analysis (in honor of Kodaira), Princeton Univ. Press, Princeton, N.J., (1970; Zbl. 201,240).Google Scholar
  13. [13]
    M. Harada, Sasakian space forms immersed in Sasakian space forms, Bull. Tokyo Gakugei Univ. 24, 7–11 (1972; Zbl. 345.530.33).MathSciNetzbMATHGoogle Scholar
  14. [14]
    —, On Sasakian submanifolds II, Bull. Tokyo Gakugei Univ. 25, 19–23 (1973; Zbl. 359.53010).MathSciNetzbMATHGoogle Scholar
  15. [15]
    S. Kobayashi & T. Ochiai, On complex manifolds with positive tangent bundle, J. Math. Soc. Japan 22, 499–525 (1970; Zbl. 197,360).MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    —, Three-dimensional compact Kaehler manifolds with positive holomorphic bisectional curvature, J. Math. Soc. Japan 24, 465–480 (1972; Zbl. 234.53051).MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    M. Kon, On some complex submanifolds in Kaehler manifolds, Canad. J. Math. 26, 1442–1449 (1974; Zbl. 297.53013).MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    H.B. Lawson, The Riemannian geometry of holomorphic curves, Carolina Conference Proc. (1970; Zbl. 214,470).Google Scholar
  19. [19]
    T. Mabuchi, ℂ-actions and algebraic threefolds with ample tangent bundle, Nagoya Math. J.69, 33–64 (1978; Zbl. 352.32022).MathSciNetzbMATHGoogle Scholar
  20. [20]
    S. Mori, Projective manifolds with ample tangent bundles, Ann. of Math. 110, 593–606 (1979; Zbl. 423.14006).MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    S. Myers, Riemannian manifolds with positive mean curvature, Duke Math. J. 8, 401–404 (1941; Zbl. 25,227).MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    H. Nakagawa & K. Ogiue, Complex space forms immersed in complex space forms, Trans. Amer. Math. Soc. 219, 289–297 (1976; Zbl. 273.53049).MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    T. Ochiai, On compact Kaehler manifolds with positive holomorphic bisectional curvature, Proc. of Symposia in Pure Math. 27/2, 113–123 (1975; Zbl. 321.53053).CrossRefzbMATHGoogle Scholar
  24. [24]
    K. Ogiue, Differential geometry of Kaehler submanifolds, Advances in Math. 13, 73–114 (1974; Zbl. 275.53035).MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    —, Positively curved complex submanifolds immersed in a complex projective space III, J. Differential Geometry 11, 613–615 (1976; Zbl. 354.53045).MathSciNetzbMATHGoogle Scholar
  26. [26]
    B. O'Neill, Isotropic and Kaehler immersions, Canad. J. Math. 17, 907–915 (1965; Zbl.171,205).MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    A. Ros, Positively curved Kaehler submanifolds, to appear in Proceedings AMS.Google Scholar
  28. [28]
    A. Ros & L. Verstraelen, On a conjecture of K. Ogiue, to appear in J. Differential Geometry, june 1984.Google Scholar
  29. [29]
    J. Simons, Minimal varieties in Riemannian manifolds, Ann. of Math. 88, 62–105 (1968; Zbl. 181,497).MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Y.T. Siu & S.T. Yau, Compact Kaehler manifolds of positive bisectional curvature, Invent. Math. 59, 189–204 (1980; Zbl. 442.53056).MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    F. Urbano, Totally real minimal submanifolds of a complex projective space, to appear in Proceedings AMS.Google Scholar
  32. [32]
    P. Verheyen & L. Verstraelen, Conformally flat totally real submanifolds of complex projective spaces, Soochow J. Math. 6, 137–143 (1980; Zbl. 456.53035).MathSciNetzbMATHGoogle Scholar
  33. [33]
    —, Conformally flat C-totally real submanifolds of Sasakian space forms, Geometriae Dedicata 12, 163–169 (1982; Zbl. 476.53035).MathSciNetCrossRefzbMATHGoogle Scholar
  34. [34]
    —, Positively curved complex submanifolds of a complex projective space, to appear in Publ. Math. Dep. Univ. Szczecin.Google Scholar
  35. [35]
    K. Yano & M. Kon, Anti-invariant submanifolds, Marcel Dekker, New York,(1978; Zbl. 349.53055).zbMATHGoogle Scholar
  36. [36]
    —, CR-submanifolds of Kaehlerian and Sasakian manifolds, Progress in Mathematics, Birkhäuser, Boston-Basel-Stuttgart,(1983; Zbl. 496.53037).CrossRefzbMATHGoogle Scholar
  37. [37]
    S.T. Yau, Submanifolds with constant mean curvature I, Amer. J. Math. 96, 346–366 (1974; Zbl. 304.53041);— II, Amer. J. Math. 97,76–100 (1975; Zbl. 304.53042).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Antonio Ros
    • 1
    • 2
  • Paul Verheyen
    • 1
    • 2
  • Leopold Verstraelen
    • 1
    • 2
  1. 1.Facultad de Ciencias Departamento de GeometriaUniversidad de GranadaGranadaSpain
  2. 2.Faculteit der Wetenschappen Departement WiskundeKatholieke Universiteit LeuvenLeuvenBelgium

Personalised recommendations